MathSciNet Relay Station
MathSciNet bibliographic data
MR1386478 60F10 (60G10 60G15)
Bercu, Bernard; Gamboa, Fabrice; Rouault, Alain Grandes déviations pour des formes quadratiques de processus gaussiens stationnaires. (French) [Large deviations for quadratic forms of Gaussian stationary processes] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 7, 695–698.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement